Commentarii Mathematici Helvetici
Full-Text PDF (380 KB) | Metadata | Table of Contents | CMH summary
Published online: 2016-10-24
Nekhoroshev’s estimates for quasi-periodic time-dependent perturbationsAbed Bounemoura (1) Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
In this paper, we consider a Diophantine quasi-periodic time-dependent analytic perturbation of a convex integrable Hamiltonian system, and we prove a result of stability of the action variables for an exponentially long interval of time. This extends known results for periodic time-dependent perturbations, and partly solves a long standing conjecture of Chirikov and Lochak. We also obtain improved stability estimates close to resonances or far away from resonances, and a more general result without any Diophantine condition.
Keywords: Hamiltonian systems, perturbation theory, effective stability
Bounemoura Abed: Nekhoroshev’s estimates for quasi-periodic time-dependent perturbations. Comment. Math. Helv. 91 (2016), 653-703. doi: 10.4171/CMH/399